# SDR VNAA202308170001

- Difficulty date: August 17, 2023
- Submitted: August 17, 2023
- Operation: Air carrier
- Aircraft: N552NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15328
- Aircraft time: 20,011 hours, 18,037 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: SH6703187613
- Condition: Worn
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERM REPAIR BEFORE 20,786.18 FH - PAX DOOR PIANO HINGE FUSELAGE SIDE WITHIN 1401.1 FHS FROM IR
